MathSciNet Relay Station
MathSciNet bibliographic data
MR2887414 26D15 (26A51)
Akdemir, Ahmet Ocak; Özdemir, M. Emin; Varošanec, Sanja On some inequalities for $h$-concave functions. Math. Comput. Modelling 55 (2012), no. 3-4, 746–753.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement